MAUDE Adverse Event Report: IHEALTH LABS, INC. COVID-19 ANTIGEN RAPID TEST - SELF-TEST AT HOME RESULITS IN 15 MINUTES; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

IHEALTH LABS, INC. COVID-19 ANTIGEN RAPID TEST - SELF-TEST AT HOME RESULITS IN 15 MINUTES; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number ICO-3000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Ihealth rapid covid-19 at home kit.Received boxes from trusted provider (county library).One box (two tests) provided "inconclusive" results, tests done 4 hours apart; repeated test with different box, different lot # (negative results), subsequent days.When test was repeated with boxes from different lot numbers, all others were negative.Fda safety report id # (b)(4).

Brand Name
COVID-19 ANTIGEN RAPID TEST - SELF-TEST AT HOME RESULITS IN 15 MINUTES
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
IHEALTH LABS, INC.
150c charcot ave
san jose CA 95131
MDR Report Key15265426
Report NumberMW5111606
Device Sequence Number5566746
Product Code QKP
UDI-Device Identifier00856362005890
UDI-Public856362005890
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/17/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/27/2022
Device Model NumberICO-3000
Device Catalogue NumberGTIN (01) 20856362005894
Device Lot Number(10) 213CO21228-04
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2022
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale